Yes Woofie , you can overdose on vitamins - hypervitaminosis usually occurs more with fat-soluble vitamins, which remain more time in the body and are harder to be excreted than water soluble vitamins.An excess of vitamin D causes abnormally high blood concentrations of calcium (hypercalcemia), which can cause overcalcification of the bones, soft tissues, and kidneys. It can also damage the kidney and produce kidney stones. Vitamin E can act as an anticoagulant and may increase the risk of bleeding problems.Hypervitaminosis A occurs when the maximum limit for liver stores of retinoids is exceeded and the result is nausea and vomiting, headache, dizziness, blurred vision, and loss of muscular coordination.High doses of mineral supplements can also lead to side effects and toxicity. Mineral-supplement poisoning does occur occasionally due to excessive and unusual intake of iron-containing supplements, including some multivitamins, but is not common.
63 mths ago